# SDR ASOA2013112109448

- Difficulty date: November 17, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 27,706 hours, 19,371 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRANCE DOOR HARD TO OPEN.  R & R TOP CABLE ON PAX DOOR SUPPORT WHEEL, OPS CHECK GOOD IAW 52-11-13.
